# SDR CA090709004

- Difficulty date: July 4, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 30,468 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Rotol R333482F12
- System (JASC): 7320 · Fuel Controlling System
- Part: Bearing
- Part number: 31030351
- Condition: Failed
- Location: Fuel Control
- Part time: 1,103 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS IN CRUISE MODE WHEN ENG FLAMED OUT AND CHIP DETECTOR LIGHT CAME ON.  ENG DID NTS AS REQUIRED AND WAS FEATHERED BY CREW.  TEARDOWN OF THE ENG INDICATES THAT INTEGRITY OF THE FUEL CONTOL DRIVE TRAIN WAS COMPROMISED WHEN IDLER BRG (PN 3103035-1) FAILED.
